Annales de l'Institut Henri Poincaré, Probabilités et Statistiques

The Probability and Statistics section of the Annales de l'Institut Henri Poincaré is an international journal which publishes high quality research papers. The journal deals with all aspects of modern probability theory and mathematical statistics, as well as with their applications.

Top downloads over the last seven days

Validity of the parametric bootstrap for goodness-of-fit testing in semiparametric modelsChristian Genest and Bruno RémillardVolume 44, Number 6 (2008)
Dual representation of minimal supersolutions of convex BSDEsSamuel Drapeau, Michael Kupper, Emanuela Rosazza Gianin, and Ludovic TangpiVolume 52, Number 2 (2016)
Poincaré inequalities and hitting timesPatrick Cattiaux, Arnaud Guillin, and Pierre André ZittVolume 49, Number 1 (2013)
Weak shape theorem in first passage percolation with infinite passage timesRaphaël Cerf and Marie ThéretVolume 52, Number 3 (2016)
Random walk local time approximated by a Brownian sheet combined with an independent Brownian motionEndre Csáki, Miklós Csörgő, Antónia Földes, and Pál RévészVolume 45, Number 2 (2009)
  • ISSN: 0246-0203 (print)
  • Publisher: Institut Henri Poincaré
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2008--
  • Access: Articles older than 3 years are open
  • Euclid URL: http://projecteuclid.org/aihp